MAUDE Adverse Event Report: TTBIO CORP. HENRY SCHEIN; ULTRASONIC SCALER

TTBIO CORP. HENRY SCHEIN; ULTRASONIC SCALER
Model Number ACCLEAN EASY GRIP XL TRIPLE BEND SLIM
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Sensitivity of Teeth (2427)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tip of product gets hot and produces steam.No patient injuries reported.
 
Event or Problem Description
Tip of product gets hot and produces steam.No patient injuries reported.

Brand Name
HENRY SCHEIN
Common Device Name
ULTRASONIC SCALER
Manufacturer (Section D)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW  40755
Manufacturer (Section G)
TTBIO CORP.
2f., no.7, 6th road
industry park
taichung, 40755
TW   40755
Manufacturer Contact
jun li
2f., no.7, 6th road
industry park
taichung, 40755
MDR Report Key19432694
Report Number3010364969-2024-00011
Device Sequence Number12860609
Product Code ELC
UDI-Device Identifier00304040165126
UDI-Public010030404016512610231013
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACCLEAN EASY GRIP XL TRIPLE BEND SLIM
Device Catalogue Number570-2237
Device Lot Number231013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date05/31/2024
Supplement Report FDA Received Date08/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown